صندلی اداری

Browse Title Index


 
Issue Title
 
Vol 2, No 2 (2001) A SYSTEM OF ITERATIVE ALGORITHMS AND ASSOCIATED SYSTEM OF NONLINEAR VARIATIONAL INEQUALITIES Abstract   Postscript
R. U. Verma
 
Vol 13, No 3 (2014) ABEL'S FORMULA AND WRONSKIAN FOR CONFORMABLE FRACTIONAL DIFFERENTIAL EQUATIONS Abstract   PDF
M. Abu Hammad, R. Khalil
 
Vol 11, No 1 (2012) ABOUT EXPANSION OF NUMBER OF MODELS WHICH HAVE PAIRS OF LAX'S Abstract   PDF
Elena K. Vdovina, Konstantin Alexandrovich Volosov
 
Vol 17, No 1 (2018) AGE-STRUCTURED MALARIA TRANSMISSION DYNAMIC MODEL WITH TEMPORAL IMMUNITY IN THE HUMAN POPULATION Abstract   PDF
Paterne Gahungu, Abba M. Oumarou, Saley Bisso
 
Vol 15, No 2 (2016) ALGEBRAIZATION OF BRIOSCHI-HALPHEN EQUATION Abstract   PDF
U.N. Bassey, U.S. Idiong
 
Vol 10, No 2 (2005) AN ANALYTICAL-NUMERICAL METHOD FOR INVESTIGATION AND SOLVING THREE DIMENSIONAL STEADY STATE NAVIER-STOKES EQUATIONS, II Abstract   Postscript
N. Aliev, M. Jahanshahi, S.M. Hosseini
 
Vol 7, No 1 (2003) AN ASYMPTOTIC PARAMETER EXPANSION METHOD (PEM) FOR THE SCATTERING OF SCALAR AND PLANE POLARIZED ELECTROMAGNETIC WAVES BY SOME COMPLICATED CONVEX BODIES Abstract   Postscript
Thomas M. Acho
 
Vol 15, No 2 (2016) AN EFFICIENT ONE-EIGHT STEP HYBRID BLOCK METHOD FOR SOLVING SECOND ORDER INITIAL VALUE PROBLEMS OF ODES Abstract   PDF
E.A. Areo, M.A. Rufai
 
Vol 10, No 4 (2005) AN EXISTENCE AND UNIQUENESS THEOREM FOR A COUPLED SYSTEM Abstract   Postscript
M. Venkatesulu, A. Prabhu, P. Kumar Baruah
 
Vol 16, No 1 (2017) AN EXISTENCE PRINCIPLE OF OPTIMAL ENERGY CONTROL FOR A DAMPED SANDWICH BEAM Abstract   PDF
Xuezhang Hou
 
Vol 1, No 1 (2000) AN IMPROVED RESULT OF EXPONENTIAL STABILITY OF STOCHASTIC SEMILINEAR EVOLUTION EQUATIONS Abstract   Postscript
Kai Liu, Anyue Chen
 
Vol 10, No 1 (2005) AN INTEGRABILITY CONDITION AND WEIGHTED BOUNDARY BEHAVIOR OF SUBHARMONIC AND ${\mathcal{M}}$-SUBHARMONIC FUNCTIONS: A SURVEY Abstract
J. Riihentaus
 
Vol 11, No 2 (2012) AN OPTIMAL ENERGY CONTROL OF A FLEXIBLE PLATE WITH VISCOELASTIC CONDITIONS Abstract   PDF
Xuezhang Hou
 
Vol 13, No 2 (2014) AN ORDER SEVEN CONTINUOUS EXPLICIT METHOD FOR DIRECT SOLUTION OF GENERAL FIFTH ORDER ORDINARY DIFFERENTIAL EQUATIONS Abstract   PDF
S.J. Kayode
 
Vol 7, No 1 (2003) ANALYSIS OF AN AGE-STRUCTURED SEIR EPIDEMIC MODEL WITH VACCINATION Abstract   Postscript
Xue-Zhi Li, Xin-Yu Song
 
Vol 14, No 1 (2015) ANALYSIS SWARMING BEHAVIOR OF MULTI-AGENTS SYSTEM Abstract   PDF
Miswanto Miswanto, J. Naiborhu, S. Achmadi
 
Vol 14, No 4 (2015) ANALYTIC MULTIPLICATIVE SEPARATION AND EXISTENCE INVESTIGATION OF NON-LINEAR OXYGEN TRANSPORT WITH POISEUILLE HEMODYNAMIC FLOW IN A SEMI-GENERALIZED COORDINATE SYSTEM Abstract   PDF
Keith C. Afas, Terry E. Moschandreou
 
Vol 7, No 1 (2003) ANALYTICAL UPSTREAM COLLOCATION SOLUTION OF A FORCED STEADY-STATE CONVECTION-DIFFUSION EQUATION Abstract   Postscript
Stephen H. Brill
 
Vol 19, No 1 (2020) ANOTHER INTERPRETATION FOR THE WEISSLER’S CRITICAL EXPONENT IN THE THEORY OF SEMILINEAR PARABOLIC PDE Abstract   PDF
Yoshifumi Mimura, Yoshihiko Yamaura
 
Vol 10, No 3 (2005) APPLICATION OF ADOMIAN METHOD TO NONLINEAR SYSTEMS OF ORDINARY DIFFERENTIAL EQUATIONS Abstract   Postscript
M. Saleh, I. EL-Kalla, D. Hammad
 
Vol 12, No 2 (2013) APPLICATION OF FOURIER METHOD TO INVESTIGATION OF THE DIRICHLET PROBLEM FOR PARTIAL DIFFERENTIAL EQUATIONS WITH DEVIATING ARGUMENTS Abstract   PDF
O.I. Bzheumikhova, V.N. Lesev
 
Vol 4, No 1 (2002) APPLICATION OF THE MONODROMY DATA METHOD TO THE FIFTH PAILEV\'E TRANSCENDENT Abstract   Postscript
Youmin Lu, Zhoude Shao
 
Vol 1, No 1 (2000) ASYMPTOTIC EQUIVALENCE OF VOLTERRA DIFFERENCE SYSTEMS Abstract   Postscript
Rigoberto Medina
 
Vol 17, No 1 (2018) ASYMPTOTIC THEORY FOR A CRITICAL CASE FOR A GENERAL THIRD-ORDER DIFFERENTIAL EQUATION Abstract   PDF
A.S.A. Al-Hammadi
 
Vol 12, No 4 (2013) BLOW UP FOR COUPLED NONLINEAR WAVE EQUATIONS WITH WEAK DAMPING TERMS Abstract   PDF
Erhan Piskin
 
26 - 50 of 218 Items << < 1 2 3 4 5 6 7 8 9 > >> 


IJDEA, Academic Publications, Ltd.